# SDR DXTA200702562

- Difficulty date: October 23, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 714 hours, 501 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg Unlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ILLUMINATED. CYCLED GEAR ONE TIME. PERFORMED VISUAL INSPECTION OF LANDING GEAR UPLOCK SYSTEM. NO DEFECTS NOTED. VERIFIED PROPER ENGAGMENT OF ALL (3) UPLOCK SWITCHES WITH GEAR IN THE WELL. CYCLED GEAR SEVERAL TIMES AND PERFORMED INDICATOR TEST IAW MM 32-00-00.  NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE. BOTH NOSE GEAR INDICATOR BULBS ARE WORKING AT THIS TIME.
